Non-Negative Definite Solutions of Certain Differential and Functional Equations Reports of Meetings
Aequationes mathematicae, Tome 2 (1969), pp. 137-143
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182320,
author = {E. LUK\'ACS},
title = {Non-Negative {Definite} {Solutions} of {Certain} {Differential} and {Functional} {Equations} {Reports} of {Meetings}},
journal = {Aequationes mathematicae},
pages = {137--143},
year = {1969},
volume = {2},
zbl = {0174.20203},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182320/}
}
E. LUKÁCS. Non-Negative Definite Solutions of Certain Differential and Functional Equations Reports of Meetings. Aequationes mathematicae, Tome 2 (1969), pp. 137-143. http://geodesic.mathdoc.fr/item/AM2_1969__2_182320/